Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 151, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jul 14, 2015, 6:23 PM EDT for Bradley County, Polk County, Tennessee; Cherokee County, North Carolina. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 6:23 PM EDT (22:23 UTC)
- Expired
- Jul 14, 2015, 7:00 PM EDT
- In force
- 37 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cherokee County, NC, Bradley County, TN, Polk County, TN
The radar
The Northeast Alabama radar (KHTX), 124 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 6:45 PM EDT | TSTM WND DMG | Cleveland, TN | FEW TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 2:46 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1704 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- -39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.1
The text
As transmitted, in the capitals the NWS used until 2016.
457
WUUS54 KMRX 142223
SVRMRX
NCC039-TNC011-139-142300-
/O.NEW.KMRX.SV.W.0151.150714T2223Z-150714T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
623 PM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CHEROKEE COUNTY IN SOUTHWESTERN NORTH CAROLINA...
POLK COUNTY IN EAST TENNESSEE...
BRADLEY COUNTY IN EAST TENNESSEE...
* UNTIL 700 PM EDT
* AT 621 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SOUTH CLEVELAND TO 7 MILES EAST OF DUCKTOWN...
MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...THIS LINE OF STORMS HAS A HISTORY OF PRODUCING WIND
DAMAGE.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CLEVELAND...BENTON...DUCKTOWN...EAST CLEVELAND...WILDWOOD LAKE...
SOUTH CLEVELAND...TASSO...PARKSVILLE...CONASAUGA...WATERVILLE...
TURTLETOWN...FLINT SPRINGS...HOT HOUSE...RELIANCE...BIG FROG
MOUNTAIN...ARCHVILLE...GAP SPRINGS AND HOPEWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3499 8495 3520 8498 3526 8497 3528 8494
3515 8425 3499 8417
TIME...MOT...LOC 2221Z 341DEG 39KT 3512 8496 3504 8426
HAIL...1.00IN
WIND...60MPH
$$
DH2 follow-up statements
378 WWUS54 KMRX 142231 SVSMRX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 631 PM EDT TUE JUL 14 2015 NCC039-TNC011-139-142300- /O.CON.KMRX.SV.W.0151.000000T0000Z-150714T2300Z/ CHEROKEE NC-POLK TN-BRADLEY TN- 631 PM EDT TUE JUL 14 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR SOUTHWESTERN CHEROKEE...SOUTHERN POLK AND SOUTHERN BRADLEY COUNTIES... AT 630 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR SOUTH CLEVELAND TO 10 MILES SOUTHEAST OF DUCKTOWN...MOVING SOUTHEAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... CLEVELAND...DUCKTOWN...EAST CLEVELAND...WILDWOOD LAKE...SOUTH CLEVELAND...PARKSVILLE...CONASAUGA...WATERVILLE...FLINT SPRINGS...HOT HOUSE...GAP SPRINGS...ARCHVILLE AND BIG FROG MOUNTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3499 8495 3520 8498 3509 8423 3499 8417 TIME...MOT...LOC 2230Z 336DEG 33KT 3505 8491 3497 8421 HAIL...0.88IN WIND...60MPH $$
574 WWUS54 KMRX 142250 SVSMRX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 650 PM EDT TUE JUL 14 2015 NCC039-142300- /O.CAN.KMRX.SV.W.0151.000000T0000Z-150714T2300Z/ CHEROKEE NC- 650 PM EDT TUE JUL 14 2015 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHEROKEE COUNTY IS CANCELLED... THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR EASTERN TENNESSEE. LAT...LON 3499 8495 3514 8496 3499 8440 TIME...MOT...LOC 2250Z 329DEG 15KT 3505 8491 3498 8453 $$ TNC011-139-142300- /O.CON.KMRX.SV.W.0151.000000T0000Z-150714T2300Z/ POLK TN-BRADLEY TN- 650 PM EDT TUE JUL 14 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR SOUTHWESTERN POLK AND SOUTHERN BRADLEY COUNTIES... AT 650 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR SOUTH CLEVELAND TO 8 MILES SOUTHWEST OF DUCKTOWN...MOVING SOUTH AT 25 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... CLEVELAND...WILDWOOD LAKE...SOUTH CLEVELAND...FLINT SPRINGS...BIG FROG MOUNTAIN...GAP SPRINGS...CONASAUGA AND WATERVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3499 8495 3514 8496 3499 8440 TIME...MOT...LOC 2250Z 329DEG 15KT 3505 8491 3498 8453 HAIL...0.88IN WIND...60MPH $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:49 PM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jul 14, 3:49 PM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
349 PM EDT TUE JUL 14 2015
.SHORT TERM (TONIGHT AND WEDNESDAY)...HRRRR CORRECTLY FORETOLD OF
A LINE OF CONVECTION WHICH WOULD FORM ACROSS NORTHERN MIDDLE
THROUGH NORTHEAST TENNESSEE EARLY THIS AFTERNOON. CONVECTION IS
FORMING IN AN AREA OF MAJOR LEAGUE MOISTURE TRANSPORT AND
CONVERGENCE. UPPER DIFFLUENCE IS LEADING TO BACKBUILDING ACROSS THE
CUMBERLAND PLATEAU. HEAVY RAIN CONTINUING OVER PARTS OF SOUTHWEST
VIRGINIA AND NORTHEAST THROUGH CENTRAL EAST TENNESSEE...WHICH HAVE
ALREADY RECEIVED AROUND TWO TO AS MUCH AS FIVE INCHES OF RAIN
SHOULD RESULT IN SOME MORE FLOODING. THEREFORE...ISSUED FLASH FLOOD
WATCH FOR CONVECTION WHICH COULD CONTINUE ACROSS THESE AREAS WELL
INTO THE NIGHT. ADDITIONALLY...EXCELLENT SHEAR AND VERY HIGH CAPE
VALUES ARE ALLOWING FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS.
RADAR INDICATES THAT SOME OF THE STORMS ARE SUPERCELLS WITH
ROTATION SIGNATURES PRESENT. SEVERE CONVECTION WILL CONTINUE SLOWLY
SOUTH THROUGH EAST TENNESSEE THROUGH THE EVENING HOURS. SHOULD BE A
BETTER DAY ON WEDNESDAY WITH DRIER AIR BUILDING IN BEHIND THE
EASTERN U.S. UPPER TROUGH.
.LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)...STILL LOOKS LIKE A
BREAK IN THUNDERSTORM ACTIVITY WEDNESDAY NIGHT THROUGH MOST OF
FRIDAY. A WEAK FRONT TO SLIDE SOUTH INTO THE SOUTHERN STATES
WEDNESDAY NIGHT AND THURSDAY WITH A DRIER AIR MASS REPLACING THE
WARM HUMID AIR MASS THAT HAS BEEN PLAGUING THE REGION THE LAST
SEVERAL DAYS. LOWS WEDNESDAY NIGHT DROPPING INTO THE 60S TO NEAR 70
AT CHATTANOOGA. THURSDAY TEMPERATURES WILL STAY SLIGHTLY COOLER IN
THE 80S TO NEAR 90 AT CHATTANOOGA AS HIGH PRESSURE BUILDS DOWN
BEHIND FRONT FOLLOWED BY ANOTHER NIGHT IN THE 60S. FRIDAY THE UPPER
RIDGE OVER THE SOUTHEAST AND SOUTH CENTRAL STATES BEGINS TO SHIFT
BACK EAST AND NORTH. DEW POINT TEMPERATURES WILL RISE AND HIGH
TEMPERATURES REBOUND TO THE LOWER TO MID 90S AS FRONT MOVES BACK NE
AS A WARM FRONT. THE AIR MASS WILL BECOME UNSTABLE ENOUGH FOR
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. FROM SATURDAY
THROUGH MONDAY AFTERNOON AND EVENING SHOWERS AND STORMS WILL
CONTINUE BECOMING A LITTLE MORE NUMEROUS EACH DAY. A COLD FRONT
WILL APPROACH THE OHIO AND TN VALLEYS TUESDAY. IF THIS FRONT
LINGERS IN THE AREA THERE COULD BE SOME MORE CONCERNS FOR HEAVY
RAINFALL AT MID WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN 75 91 70 91 / 60 30 10 10
KNOXVILLE MCGHEE TYSON AIRPORT, TN 73 88 68 88 / 60 20 10 10
OAK RIDGE, TN 73 87 68 87 / 60 20 10 10
TRI CITIES AIRPORT, TN 68 84 62 86 / 60 20 10 10
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ANDERSON-BLOUNT SMOKY
MOUNTAINS-CAMPBELL-CLAIBORNE-COCKE SMOKY MOUNTAINS-GRAINGER-
HAMBLEN-HANCOCK-HAWKINS-JEFFERSON-JOHNSON-KNOX-LOUDON-
MORGAN-NW BLOUNT-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST
COCKE-NORTHWEST GREENE-NORTHWEST MONROE-ROANE-SCOTT TN-
SEVIER SMOKY MOUNTAINS-SOUTHEAST CARTER-SOUTHEAST GREENE-
SOUTHEAST MONROE-SULLIVAN-UNICOI-UNION-WASHINGTON TN.
VA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR LEE-RUSSELL-SCOTT-
WASHINGTON-WISE.
&&Hazardous weather outlook, Jul 14, 3:51 AM EDT, 14 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 351 AM EDT TUE JUL 14 2015 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-150800- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 351 AM EDT TUE JUL 14 2015 /251 AM CDT TUE JUL 14 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... A WEAKENING LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS MUCH OF NORTHEAST TENNESSEE AND SOUTHWEST VIRGINIA EARLY THIS MORNING. A LOCALIZED DAMAGING WIND GUST AND HEAVY RAINFALL IS POSSIBLE WITH THIS ACTIVITY. A HEIGHTENED RISK FOR WIDESPREAD DAMAGING STRAIGHT-LINE WINDS WILL EXIST WITH ANOTHER COMPLEX OF SEVERE THUNDERSTORMS THAT MAY DEVELOP LATE THIS AFTERNOON AND EVENING ALONG AND AHEAD OF A SOUTHWARD MOVING COLD FRONT. IN ADDITION TO THE DAMAGING WIND THREAT...VERY LARGE HAIL AND LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL WILL ALSO BE POSSIBLE. ADDITIONALLY...THE POTENTIAL FOR A FEW TORNADOES ALSO EXISTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jul 14, 5:52 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
552 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG MADISONVILLE 35.52N 84.36W
07/14/2015 MONROE TN 911 CALL CENTER
TREES DOWN COUNTYWIDE.
&&Local storm report, Jul 14, 5:53 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
553 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG ENGLEWOOD 35.42N 84.49W
07/14/2015 MCMINN TN 911 CALL CENTER
NUMEROUS TREES DOWN.
&&Local storm report, Jul 14, 5:55 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
555 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG MARBLE 35.17N 83.93W
07/14/2015 CHEROKEE NC AMATEUR RADIO
TREES DOWN.
&&Local storm report, Jul 14, 6:08 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
608 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG DUNLAP 35.37N 85.39W
07/14/2015 SEQUATCHIE TN EMERGENCY MNGR
SEVERAL TREES DOWN ON AUTOMOBILES.
&&Local storm report, Jul 14, 6:10 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
610 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG DUCKTOWN 35.04N 84.39W
07/14/2015 POLK TN 911 CALL CENTER
0600 PM FLOOD DUCKTOWN 35.04N 84.39W
07/14/2015 POLK TN 911 CALL CENTER
ROCKS WASHED ACROSS HWY 64.
&&Local storm report, Jul 14, 6:18 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MORRISTOWN TN
618 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG DUCKTOWN 35.04N 84.39W
07/14/2015 POLK TN 911 CALL CENTER
SEVERAL TREES DOWN.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 5:16 AM EDT | Special Weather Statement | MRX | Hancock | 44 min |
| Jul 14, 5:59 AM EDT | Special Weather Statement | MRX | Claiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 1 more | 46 min |
| Jul 14, 6:28 AM EDT | Areal Flood Advisory | MRX | Carter, Johnson, Sullivan, Unicoi, Washington | 3 hr |
| Jul 14, 6:32 AM EDT | Areal Flood Advisory | MRX | Claiborne, Cocke, Grainger, Greene, Hamblen, Hancock and 2 more | 3 hr |
| Jul 14, 6:44 AM EDT | Special Weather Statement | MRX | Cocke, Greene, Jefferson | 46 min |
| Jul 14, 7:31 AM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hamblen, Hancock, Hawkins | 44 min |
| Jul 14, 7:33 AM EDT | Special Weather Statement | MRX | Anderson, Campbell, Grainger, Jefferson, Knox, Scott and 1 more | 42 min |
| Jul 14, 8:08 AM EDT | Areal Flood Advisory | MRX | Anderson, Campbell, Claiborne, Scott, Union | 112 min |
| Jul 14, 8:13 AM EDT | Special Weather Statement | MRX | Anderson, Cocke, Grainger, Greene, Hamblen, Hawkins and 6 more | 47 min |
| Jul 14, 8:42 AM EDT | Special Weather Statement | MRX | Campbell, Morgan, Scott | 48 min |
| Jul 14, 8:55 AM EDT | Special Weather Statement | MRX | Blount, Sevier | 50 min |
| Jul 14, 9:02 AM EDT | Areal Flood Advisory | MRX | Anderson, Blount, Knox, Sevier | 118 min |
| Jul 14, 9:30 AM EDT | Special Weather Statement | MRX | Anderson, Jefferson, Knox, Morgan, Roane, Union | 45 min |
| Jul 14, 9:52 AM EDT | Special Weather Statement | MRX | Blount | 38 min |
| Jul 14, 10:01 AM EDT | Severe Thunderstorm Warning | MRX | Blount, Sevier | 20 min |
| Jul 14, 10:02 AM EDT | Flash Flood Warning | MRX | Blount, Knox, Sevier | 118 min |
| Jul 14, 10:17 AM EDT | Severe Thunderstorm Warning | MRX | Morgan, Roane | 43 min |
| Jul 14, 10:23 AM EDT | Areal Flood Advisory | MRX | Blount, Loudon, Monroe, Roane | 112 min |
| Jul 14, 10:57 AM EDT | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Monroe, Roane | 48 min |
| Jul 14, 11:04 AM EDT | Special Weather Statement | MRX | Hancock | 26 min |
| Jul 14, 11:50 AM EDT | Areal Flood Advisory | MRX | Hancock | 115 min |
| Jul 14, 11:59 AM EDT | Special Weather Statement | MRX | Hancock | 46 min |
| Jul 14, 12:20 PM EDT | Severe Thunderstorm Warning | MRX | Scott | 55 min |
| Jul 14, 12:31 PM EDT | Special Weather Statement | MRX | Polk | 44 min |
| Jul 14, 12:34 PM EDT | Flash Flood Warning | MRX | Claiborne, Greene, Hancock, Hawkins | 4 hr |
| Jul 14, 12:48 PM EDT | Special Weather Statement | MRX | Hancock, Hawkins | 57 min |
| Jul 14, 1:17 PM EDT | Special Weather Statement | MRX | Campbell | 43 min |
| Jul 14, 1:40 PM EDT | Special Weather Statement | MRX | Hawkins | 35 min |
| Jul 14, 1:44 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins | 46 min |
| Jul 14, 1:52 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Union | 53 min |
| Jul 14, 1:58 PM EDT | Severe Thunderstorm Warning | MRX | Scott | 47 min |
| Jul 14, 2:06 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Unicoi, Washington | 22 min |
| Jul 14, 2:39 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Jefferson | 36 min |
| Jul 14, 2:44 PM EDT | Areal Flood Advisory | MRX | Anderson, Campbell, Grainger, Knox, Morgan, Scott and 1 more | 3 hr |
| Jul 14, 2:51 PM EDT | Severe Thunderstorm Warning | MRX | Morgan | 31 min |
| Jul 14, 3:05 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Knox, Union | 55 min |
| Jul 14, 3:08 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Jefferson | 67 min |
| Jul 14, 3:12 PM EDT | Severe Thunderstorm Warning | MRX | Morgan, Roane | 48 min |
| Jul 14, 3:15 PM EDT | Flash Flood Watch | MRX | Anderson, Blount, Campbell, Carter, Claiborne, Cocke and 18 more | 13 hr |
| Jul 14, 3:15 PM EDT | Tornado Warning | MRX | Morgan | 15 min |
| Jul 14, 3:35 PM EDT | Severe Thunderstorm Warning | MRX | Morgan | 40 min |
| Jul 14, 3:37 PM EDT | Areal Flood Advisory | MRX | Knox, Loudon, Meigs, Morgan, Rhea, Roane | 3 hr |
| Jul 14, 3:54 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, Morgan, Roane | 66 min |
| Jul 14, 4:29 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, McMinn, Meigs, Rhea | 61 min |
| Jul 14, 4:34 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, McMinn, Monroe | 56 min |
| Jul 14, 4:36 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, Sevier | 54 min |
| Jul 14, 4:58 PM EDT | Tornado Warning | MRX | McMinn, Monroe | 47 min |
| Jul 14, 5:13 PM EDT | Areal Flood Advisory | MRX | Bledsoe, Hamilton, McMinn, Meigs, Monroe, Rhea | 3 hr |
| Jul 14, 5:23 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Meigs, Monroe, Polk, Rhea | 67 min |
| Jul 14, 5:27 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Bradley, Hamilton, Marion, Meigs, Rhea and 1 more | 63 min |
| Jul 14, 5:29 PM EDT | Severe Thunderstorm Warning | MRX | Monroe | 46 min |
| Jul 14, 5:48 PM EDT | Areal Flood Advisory | MRX | Bradley, Hamilton, Marion, Polk, Sequatchie | 3 hr |
| Jul 14, 6:27 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, Marion, Sequatchie | 48 min |
| Jul 14, 11:18 AM EDT | Special Weather Statement | MRX | Cherokee | 27 min |
| Jul 14, 11:56 AM EDT | Severe Thunderstorm Warning | MRX | Cherokee, Clay | 49 min |
| Jul 14, 6:15 PM EDT | Severe Thunderstorm Warning | MRX | Cherokee, Clay | 30 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Severe Thunderstorm Warnings in North Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.